# SDR SWIA202163141

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT INTERFACE FS280.00 TO FS282.00 IS CORRODED STGR21L Â€“ FS21R.    (C CHECK RO 12-19-21)   REMOVED CORROSION AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 670-53-21-2179 REV-A DATED 2021-11-09, REO 670-53-00-439 REV -A DATE 2015-08-25, CRJ700 SRM 51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
